Causes of Pembro side effects

I think this is possibly a silly question but I’m going to ask it anyway. After each dose of my pembro so far (I’m on dose 4 of 9 and having them every 6 weeks), I come down with some sort of viral-like symptoms. Cold, cough, sore throat, aches, swollen glands, lethargy, that sort of thing. It’s very predictable now that I’ll be feeling run down a week after the therapy. Each time I’m testing for Covid and haven’t tested positive yet. What I’m wondering is though, is what I’ve got likely to be some virus that I’ve picked up more easily due to some change in my immune system around that time, and I’m likely to be infectious towards other people? Or is it that my immune system has gone into overdrive and is producing all these symptoms as if it’s fighting something but actually it’s not a proper virus, just side effects? Does anyone else have these sorts of symptoms each time and understand the cause?

  • I just got my first treatment of keytruda and i was feeling good at first but about the 3rd day i was feeling blah and no energy. I get my second treatment in a few days so I'd also really like to see how others have felt

  • Hi, I've been lucky to have few side effects just arthritis in my hands and decreased stamina but I've just googled "cold and flu symptoms during immunotherapy" and it seems that it happens quite a bit but usually lessens after a few doses.

    You can always ring the helpline number you should have from the place you are having your treatment in and talk to them. I'm sure they will be able to reassure you x